ArticleDer Urologe. Ausg. A2003
[Antibiotic induced diarrhea and pseudomembranous colitis].
Article in Der Urologe. Ausg. A, 2003. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed.
No citing paper in PubMed yet.
Corrections and comments
- Commented on by
Authors and funding
3 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
The spore-forming anaerobic bacterium Clostridium difficile has become a serious enteropathogen. Oral and parenteral administration of antibiotics can cause ecological disturbances in the normal intestinal microflora. Suppression of the normal microflora may lead to reduced colonization resistance with subsequent overgrowth by pre-existing, naturally resistant microorganisms, such as C. difficile. C. difficile infection shows a range of clinical presentations between an asymptomatic carrier state, light diarrhea without inflammatory changes, and pseudomembranous colitis. C. difficile infection is acquired by the fecal-oral or environmental-oral routes. From March 2000 through March 2001 we assessed 48 cases of nosocomial antibiotic-associated diarrhea (AAD). Of these, 21 were due to C. difficile (CDAD). Cephalosporin was the agent most commonly associated with CDAD. Avoidance of cephalosporins, strict use of "single shot" prophylaxis, isolation of infected, symptomatic patients in single-bed rooms, improved hygiene and complete room disinfection lead to a rapid decrease of CDAD. The etiology, prognosis and prophylaxis are discussed in this paper.
Indexed as
Identifiers
12574886What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.